# SDR SIMA2011312007

- Difficulty date: November 7, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Aircraft time: 24,855 hours, 21,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE LEFT AND RIGHT EMERGENCY LIGHT ABOVE WING INOPERABLE.  FOUND THE LIGHT IN FRONT OF THE LEFT WING EMERGENCY LIGHT INOPERABLE.  FOUND THE MAIN DOOR EMERGENCY LIGHT INOPERABLE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESEATED THE LEFT AND RIGHT EMERGECNY LIGHT ABOVE WING IAW EMB 140 AMM.  RE-SEATED THE LIGHT BULB IN FRONT OF LEFT WING EMERGENCY LIGHT IAW EMB 140 AMM 33-50-07.  RE-SEATED THE BULB AT MAIN DOOR EMERGENCY LIGHT IAW EMB 140 AMM 33-50-06.  ALL PARTS WERE LOOSE AND NEEDED ADJUSTMENT ONLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
